# SDR SWAA043169

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 7,142 hours, 3,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACS SLIDE FELL OUT.  REINSTALLED L1 DOOR EVAC SLIDE PER MM.
